# SDR ASAA0180191

- Difficulty date: June 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 5613217519
- Part serial: 0958
- Location: Cockpit
- Part time: 34,229 hours, 19,026 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, IT WAS DETERMINED THAT THE CAPTAINS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  RESET ACTUATOR CAM UPPER LOCK BAR IN CHANNEL.  WINDOW THEN OPERATED PROPERLY.  (M)
